# SDR SWAA2019120659367

- Difficulty date: November 24, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A8110
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR MOPSILL (INNER CHORD) CRACKED AT BS. 303, LBL 57.          / R&R CHORD PER SRM AND DWG.
